# SDR SWAA2023111420229

- Difficulty date: November 10, 2023
- Submitted: November 14, 2023
- Operation: Air carrier
- Aircraft: N8720L
- Make and model: Boeing 737-8
- Aircraft serial: 42547
- Aircraft time: 10,737 hours, 4,789 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD R/H EMER EXIT LIGHTS INOP<[01] REMOVED AND REPLACED FWD R/H EMER EXIT LIGHTS BATTERY PACK IAW 33-51-06. OPS CHECK OK
